# SDR CA990318034

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 25244405
- Condition: Failed
- Location: Fcu Housing
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED TORQUE FLUCTUATIONS, GROUND RUN CONFIRMED TORQUE FLUCTUATIONS ALONG WITH FUEL FLOW, PROPELLER SPEED AND ENGINE RPM FLUCTUATIONS.  OIL PRESSURE AND TEMPERATURES WERE NORMAL.  THE FCU WAS REMOVED TO INSPECT FCU DRIVE AND THE NG FLYWEIGHT BEARINGS HAD FAILED. THE FCU AND FUEL PUMP WERE REPLACED.  THE ENGINE WAS GROUND RUN SERVICEABLE.
